MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON P/A CR BEADED #3R; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON P/A CR BEADED #3R; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5517F302
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 10/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.The following devices were also listed in this report: cat# 5536b200; tritanium bplate triathlon s2; lot# ctd9379 it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
It was reported that the patient's right knee was revised due to instability.Surgeon also reported the baseplate appeared loose on ct but was not easily removed.A cr/ cs knee was converted to a ts knee with augments and stems.Rep confirmed that no further information will be released by the hospital or surgeon.

Brand Name
TRIATHLON P/A CR BEADED #3R
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
joann ripoli
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23575448
Report Number0002249697-2025-01339
Device Sequence Number15847484
Product Code MBH
UDI-Device Identifier07613327040951
UDI-Public07613327040951
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K200782
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Catalogue Number5517F302
Device Lot NumberA6N6H
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/20/2025
Initial Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/20/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age82 YR
Patient SexFemale
Patient Weight71 KG